# SDR 04061303

- Difficulty date: March 1, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Empennage
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW REPORTED A LOUD THUMPING ON THE RIGHT SIDE NOSE OF THE AIRCRAFT.  FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  THE LEFT HAND VERTICAL STABILIZER TO HORIZONTAL STABILIZER FILLET PANEL WAS FOUND CRACKED AND WAS REPAIRED.  AIRCRAFT WAS RETURNED TO SERVICE.
